# SDR AALA202505135707

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 68,025 hours, 28,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR (FORWARD RIGHT) SLIDE MAY HAVE MOVED DOWNWARD IN HOUSING DURING FLIGHT, POSITIONING IN HOUSING POSSIBLY NOT NORMAL. RESECURED SLIDE. PER AMM 25-66-01.
